# SDR USAA2014061600018

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 38,270 hours, 23,064 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE OVERWING SLIDE, ACFT LT, NO LONGER ARMED.  R & R LT OVERWING SLIDE PROX SWITCH 6WN1 IAW AMM 52-73-11-400-004.  CHECKED ADJUSTMENT IAW AMM 52-71-00-820-009.  OPERATIONS CHECKED OF INDICATION SYSTEM OK.
